MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLE 31G X 8MM

HTL-STREFA S.A. TECHLITE PEN NEEDLE 31G X 8MM
Model Number 31G X 8MM
Medical Device Problem Codes Break (1069); Material Fragmentation (1261); Leak/Splash (1354); Dull, Blunt (2407); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer states that she has been a paramedic for 30yrs and she states she had an a1c of between 5-6 while using the comfort ez pen needles up until she began using the techlite pen needles on (b)(6) 2022 since then her a1c has increased to 7.1 per her physician and she feels that this is due to not being able to properly dose insulin due to the needles bending and not knowing how much insulin was being absorbed.She states that about 3-4d after starting the techlite one of the needles broke off and stayed in her stomach but that she was able to remove it without medical intervention.She has not started any new medications or had any changes in doses.She is type 2 diabetic.She can see the bubble when she is priming and she holds the needle in place to the count of 7 or 8.When pulling the needle she finds that it is bent at 90° and/or realizes that there is insulin is on her clothes she feels like end of needle is dull.She gives injections into her stomach at 90° and her bg continues to rise and then she finds that the insulin has not gone into her and that the needle had bent or she finds that it has leaked out and not been absorbed and she cannot give more insulin because she does not know how much of the insulin actually went into her body so she has to wait and see what it does.

Brand Name
TECHLITE PEN NEEDLE 31G X 8MM
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
Manufacturer (Section G)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL   95-035
Manufacturer Contact
justyna zemigala
adamowek 7
ozorkow, 95-03-5
PL   95-035
MDR Report Key15083754
Report Number9613304-2022-00008
Device Sequence Number3978369
Product Code FMI
UDI-Device Identifier00015482238315
UDI-Public(01)00015482238315(17)261201(10)B46ZP1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number31G X 8MM
Device Catalogue Number8646
Device Lot NumberB46ZP1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale